BibTeX record journals/dam/Zhao0Q19

download as .bib file

@article{DBLP:journals/dam/Zhao0Q19,
  author    = {Xiao{-}Xin Zhao and
               Tian Tian and
               Wen{-}Feng Qi},
  title     = {An interleaved method for constructing de Bruijn sequences},
  journal   = {Discrete Applied Mathematics},
  volume    = {254},
  pages     = {234--245},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2018.06.032},
  doi       = {10.1016/j.dam.2018.06.032},
  timestamp = {Fri, 31 May 2019 09:49:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/Zhao0Q19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics